# SDR ARWA981027

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION 80.  CUT OUT AREA OF CORROSION, FABRICATED ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371002 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5077A.  (M)
